# SDR CKSA97432

- Difficulty date: July 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723CK
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 94-07-08, FOUND CRACKED RIB WS 546.5 AT STRINGER 15.  INSTALLED DOUBLER REPAIR IAW AIA EA B2-57-001 REV ORIG DTD 07/09/97.  NON-ROUTINE TASK CARD NUMBER 106760.
